It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


TAKE b-COMPLEX 50 or 100. All these head aches, cramps etc. it is because people are not taking b-complex. All these side effects are mild but it scares other people out of trying B5. I am almost at 3 months on 10g a day, I quit pro active the last week and my skin feels and looks great, I am using just a vichy face wash and B5. You have to stick with B5 though, I have been up and down for months. I think this was mostly due to the tons of topical associated with pro active. Think about it, pro active is three steps of topical that dry out the skin, so then you have to glob on the moisturizer to help the dry skin. Combine this with any other topicals eg. masks or creams and just think how unhealthy that is for your skin. The B5 cuts the oil off, if it is not doing this, you probably are not taking enough. If anyone ios skeptical about b5, just try it, much cheaper then proactive and all this other short term crap. Do some reading so you know whats going on. If you megadose one vitamin you are depleting others, natutraly you are going to fell like crap. All data from physicans shows that 10g a day of B5 is COMPLETELY safe, they just don't see the benefit because B5 treatment is farily new for acne





All times are GMT -7. The time now is 05:34 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!